News

Q and A with Huge Tom, Part 1 - Balls shrinkage and HCG usage

QUESTION: For 1 year I have used testosterone at 1ml/week together with HCG at 250 IU EOD now my testistcles are small and shrinked. Doctor say the shrinkage is not so bad. I do not want my balls to shrink or loose my ability to produce testosterone. Please help.

ANSWER:
Dear sir,

If doctor says shrinkage is not as big then it can be solved. It will take time and patience.

Now, the bad thing you did was to use testosterone all year round. Actually that is what causes testicles to shrink. Don't do that again.
While you were injecting external testosterone the body was not producing its own which causes shrinkage, the fact that you used HCG is good but you used it too often which may do more harm than good. Sometimes too much HCG can create same effect as if you were not using it at all. If you understand what I mean. It's called desensitization (when testes wont react to brain's signal to produce testosterone).
So it is very important to use HCG at correct dosage and at right frequency of injections.
The correct way to use HCG is each 4th week at 250-500iu/week and NOT more. Sure here you can play a little with dosage to adjust to YOUR OWN body.

So if now you are in the situation when your body produces test very low you will need time to recover and only after that you can switch to next cycle.

As far as an advice for next cycles be sure to not do them longer than 12 weeks and use last HCG shot prior 2 weeks before longest ester of used steroid is out of your system so you can begin PCT (with clomid or clomid and nolva) which allows your body to respond better to the brain signal to produce test.

I hope this helped you, let me know if you have more questions.

Btw, some guys after 50 stay all life on TRT which is good for their perforamance, sex-drive and general mood, they just can't have children.

--
Looking forward to hearing from you,
Huge Tom